MAUDE Adverse Event Report: DEPUY MITEK LLC US LATARJET GLENOID LONG DRILL BIT 3.2; SURGICAL HAND DRILL

DEPUY MITEK LLC US LATARJET GLENOID LONG DRILL BIT 3.2; SURGICAL HAND DRILL
Catalog Number 285300
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/25/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Udi: (b)(4)-incomplete.The lot number is unknown.
 
Event or Problem Description
It was reported by the affiliate via email that the customer received dirty instruments.The affiliate did not provide any further information.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Investigation summary: the physical device is not available and cannot be evaluated.It was reported that the customer received dirty instruments.However, on checking the records, the error was identified and traced back to an associate.The root cause was identified as a human error.New devices were sent to the customer to correct the issue.Relevant actions have been taken to address the issue.No lot numbers were supplied which precludes conducting a dhr review or a lot specific search in the complaints handling system.If any additional information is obtained, this complaint will be re-opened to capture that information.Depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Corrected data: report date initially reported as february 26, 2019; should have been february 25, 2019.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
LATARJET GLENOID LONG DRILL BIT 3.2
Common Device Name
SURGICAL HAND DRILL
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key8448194
Report Number1221934-2019-56672
Device Sequence Number344909
Product Code LXH
UDI-Device Identifier10886705018093
UDI-Public10886705018093
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number285300
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/26/2019
Supplement Date Received by Manufacturer04/24/2019
Initial Report FDA Received Date03/25/2019
Supplement Report FDA Received Date04/25/2019
Patient Sequence Number1